# SDR SWAA2023021691550

- Difficulty date: January 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY WATER TANK SUPPORT AT BS 947+2 LBL 10.<[01] REMOVED CORROSION AT DISCREPANCY AREA L=1 W=.5 PER REF SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[08] REMOVED ADDITIONAL DAMAGE AT DISCREPANCY AREA . TOTAL AREA REMOVED L=2.2' W=1.9' AFTER FURTHER INVESTIGATION NO ALLOWABLE DAMAGE FOUND ON SRM. PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02 PARAGRAPH 9.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] RECEIVED NEW INTERCOSTAL P/N 147A7410-19;LOCATED AND DRILLED IAW SRM 51-40-05;AND DWG#147A7410 REV E;OK TO INSTALL.;[12] INSTALLED NEW INTERCOSTAL ON AFT CARGO WATER TANK SUPPORT AT BS 947 TO BS 967;IAW SRM 51-40-02 AND DWG#147A7410 REV E.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.
